Moderna COVID vaccine may cause side effects for those who use facial fillers

People with makeup Facial fillers can suffer from swelling and inflammation of any type Corona Virus Vaccines, The FDA noted.

According to the commission, many trial participants who already had fillers had side effects. A California dermatologist said the reaction was an immune system, ABC7 mentioned Thursday.

“The immune system that causes inflammation is speeded up when you get a vaccine, and that’s how it’s supposed to work,” said Dr. Shirley Chi, who noted that the side effects can be easily treated by medical personnel.

“So it makes sense that you see an immune response in certain areas where they see some substances that are not a natural substance in your body.”

She said, however, that the side effects should not prevent people from getting the vaccine.

“In these cases, all of the patients had swelling and inflammation in the area where the filler was given,” Chi said.

“Two of the patients had cheek fillings six months before their vaccination, and one patient had a lip filler two days after their vaccination. They were all treated with steroids and antihistamines and all their reactions resolved.”

The COVID-19 vaccine is from Moderna It got approval from the FDA on FridayAlternative to one from Pfizer and BioNTech.

These two actions “are better than we’d dare hope,” NIH director Dr. Francis Collins told The Associated Press. “Science is at work here, science has done a wonderful thing.”

Early results from large studies show incomplete both Vaccines appear to be safe and strongly preventive Although Moderna is easy to work with since it does not need to be stored in very freezing temperatures.

READ  Procentul de persoane care caută informații despre sănătate online este mai mare decât media Uniunii Europene

Lasă un răspuns

Adresa ta de email nu va fi publicată. Câmpurile obligatorii sunt marcate cu *